# SDR CA010212006

- Difficulty date: January 23, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 14,986 hours
- Engine: Lyc O320D2J
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05120122
- Condition: Cracked
- Location: Fuselage
- Part time: 15,904 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE CESSNA PROGRESSIVE CARE INSPECTION, THE BULKHEAD AT THE BACK END OF THE BAGGAGE COMPARTMENT STATION 108 WAS FOUND TO BE CRACKED AT BOTH LOWER CORNERS, AND THE UPPER RIGHT CORNER. THE CRACKS ARE APPROXIMATELY 2 INCHES LONG. THIS AIRCRAFT IS USED FOR FLIGHT TRAINING AND ON OCCASION BANNER TOWING.
